# SDR 2007UALA03932

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 19,544 hours, 8,575 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0509
- Condition: Faulty
- Location: Nr 2 Sec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN, F-CTL.  *S/D*  SEC NR 2 AND RELAY 36CE3 FAULT.  REPLACED SEC NR 2 AND RELAY 36CE3, OPS CHECK GOOD.
